A Characterization of Ideal Weighted Secret Sharing Schemes

ResearchSpace/Manakin Repository

Show simple item record

dc.contributor.author Hameed, A en
dc.contributor.author Slinko, Arkadii en
dc.date.accessioned 2018-10-03T00:14:10Z en
dc.date.issued 2015 en
dc.identifier.issn 1862-2976 en
dc.identifier.uri http://hdl.handle.net/2292/38397 en
dc.description.abstract Beimel, Tassa and Weinreb [SIAM J. Discrete Math. 22 (2008), 360–397] and Farràs and Padró [Lecture Notes in Comput. Sci. 5978, Springer, 2010, 219–236] partially characterised access structures of ideal weighted secret sharing schemes in terms of the operation of composition. They proved that any weighted ideal access structure is a composition of indecomposable ones. Farràs and Padró gave a list of seven classes of access structures – one unipartite, three bipartite and three tripartite – to which all weighted ideal indecomposable access structures may belong. In this paper we determine exactly which access structures from those classes are indecomposable. We also determine which compositions of indecomposable weighted access structures are again weighted and obtain an if-and-only-if characterisation of ideal weighted secret sharing schemes. We use game-theoretic techniques to achieve this en
dc.publisher De Gruyter en
dc.relation.ispartofseries Journal of Mathematical Cryptology en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. en
dc.rights.uri https://researchspace.auckland.ac.nz/docs/uoa-docs/rights.htm en
dc.title A Characterization of Ideal Weighted Secret Sharing Schemes en
dc.type Journal Article en
dc.identifier.doi 10.1515/jmc-2015-0002 en
pubs.issue 4 en
pubs.volume 9 en
dc.rights.holder Copyright: The author en
dc.rights.accessrights http://purl.org/eprint/accessRights/RestrictedAccess en
pubs.subtype Article en
pubs.elements-id 506237 en
pubs.org-id Science en
pubs.org-id Mathematics en
dc.identifier.eissn 1862-2984 en
pubs.record-created-at-source-date 2015-11-25 en


Full text options

Full text for this item is not available in ResearchSpace.

Find Full text

This item appears in the following Collection(s)

Show simple item record

Share

Search ResearchSpace


Advanced Search

Browse